Advertisement

An explicit solution for a special class of homogeneous recurrence with two indices

  • Yu Chang-an
  • Yu Dan
Article

Abstract

On the basis of author’s former work, an explicit solution for a special class of homogeneous recurrence with two indices has been derived. It provides a concrete model to solve the concernced problems with computer. This consequence is of certain meaning both in theory and practice.

Key words

two indices variable coefficients homogeneous recurrence an explicit solution 

CLC number

O 157. l 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Yu Chang-an. A Formula for Solution of Recurrence with OrderP. Acta Math Sci, 1986,29(3): 313–316(Ch).MATHGoogle Scholar
  2. [2]
    Tu Gui-zhang. A Formula for General Solutions of Homogeneous Trinonrial Recurrences.Annals of Math, 1981,2 (4): 431–436 (Ch).MATHGoogle Scholar
  3. [3]
    Riordan J.An Intoduction to Combinatorial Analysis. New York: John and Sons Inc, 1968.Google Scholar

Copyright information

© Springer 2003

Authors and Affiliations

  • Yu Chang-an
    • 1
  • Yu Dan
    • 2
  1. 1.School of Mathematics and Statistics ScienceWuhan UniversityWuhan, HubeiChina
  2. 2.School of ComputerWuhan UniversityWuhan, HubeiChina

Personalised recommendations